Facebook Pixel

Am confused

By April 24, 2017 - 5:00am
Rate This

I had an intercourse with my guy and on that day i had my period we couldn't resist it so we had an unprotected sex and after i took in a postinor 2 tablet . am asking can i expect pregnancy??

Add a Comment2 Comments


Hello QuophyKharter280,

Welcome to the EmpowHER community.

Thank you for reaching out to us with your concern about becoming pregnant.

You were not at any risk because you were having your period at the time you had intercourse. There was no egg to fertilize, because you ovulated at least two weeks before.

There was no need to take Postinor 2. An emergency contraceptive prevents pregnancy by preventing ovulation which happened already.

By taking the pill, you gave your body a high dose of the synthetic hormone called levonorgestrel. It may cause your next period to start earlier or later than expected. Flow might be lighter or heavier than normal. You may have some light bleeding or spotting in the next week or two.

Any further concerns or symptoms should be discussed with your gynecologist.


April 24, 2017 - 8:30am
(reply to Maryann Gromisch RN)

Awww thanks Doctor...

April 26, 2017 - 10:38am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!